U.S. doctors online nowAsk doctors free
CA
A 38-year-old member asked:

Can kidney cancer by caused by tylenol (acetaminophen)

3 doctor answers3 doctors weighed in
Dr. Moez Khorsandi
Urology 27 years experience
No: Tylenol (acetaminophen) is not a risk factor for kidney cancer. Tylenol (acetaminophen) can cause injury to other organs such as the liver and stomach lining but it does increase one's chances of kidney cancer.
Dr. Richard Sarle
Urology 22 years experience
No: Tylenol (acetaminophen) can damage your liver.
Dr. Scott Diede
A Verified Doctoranswered
A US doctor answeredLearn more
No.: There are no data demonstrating that Acetaminophen (tylenol) is linked to kidney cancer.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 3, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.